Posted by Mrs. M on October 21, 2002, at 20:35:05
In reply to Re: need info on side effects - help, posted by jflange on October 14, 2002, at 22:17:49
Hey, Thanks for the information and suggestions from everyone. It helps. I have been "sidelined" for a couple of days with an especially bad bout of eye pain/headache. It was miserable. (Then something was going "nuts" and I couldn't get my message to post.) I continue to search for answers for my head pain.
kitkat, I too have acute chronic sinus problems. A few years ago I had to have surgery to correct a diviated septum. It was so bad that I had no choice. What did you decide to do to correct you sinus cavity problem? The ENT doc has ordered two CT scans in the last two months (I am scheduled to see him on Wed.) and hopefully he can give me some information to provide some relief. I have certainly had my share of sinus headaches over the years, but this eye pain/head pain didn't quite feel like that. But, perhaps it is sinus related.
I have had my eyes checked out, and everything seems to be okay there. I am also trying to double check that there are no med reactions between the effexor and other meds I take.
Some suggested that my pain might be a migraine headache. I have had a few headaches that I would truly label migraine, and again, this current pain doesn't feel quite like that either. But, perhaps it is vascular related. At this point, I am willing to consider almost anything. I am definitely struggling for answers. This pain gets so very frustrating and discouraging.
jflange, the information about calcium and magnesium supplements was interesting. I currently take calcium supplements but not magnesium. I have not heard of the theory of that deficiency in migraine sufferers. How much magnesium do you take a day?
I was encouraged by the reports from some of you that had not experienced much problem with withdrawal when coming off effexor. I think it has helped my depression and anxiety some, however I hope I won't have to take it forever. Some of the encouraging reports makes the time that I could possibly get off effexor a little less scarey.